Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 4 > No. 3


On the Boundedness of the First and Second Derivatives of a Type of the Spectral Problem

PP: 283-289
Karwan H. F. Jwamer, Aryan Ali Mohammed,
The behavior of eigenvalues, the boundedness of eigenfunctions and the first and second derivatives of eigenfunctions of the spectral problem −y′′(x)+y′(x) = l 2r(x)y(x), x ∈ [0,a], a > 0, with the boundary conditions: y′(a) = y′(0)−y(0) = 0, Z a 0 y(x)y′(x)dx = a,a > 0 have been studied, where l is a spectral parameter.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved